Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 18, NWS Melbourne, FL

April 24, 2020Brevard County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 24, 2020, 7:41 AM EDT for Brevard County, Osceola County, Florida. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2020, 7:41 AM EDT (11:41 UTC)
Expired
Apr 24, 2020, 8:30 AM EDT
In force
49 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 16 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 7:46 AM EDTTSTM WND GST 451 Ssw Patrick Air Force, FLAWOS SITE PATRICK AIR FORCE BASE MEASURED WIND GUST OF 39KT/45MPH FROM W.
Apr 24, 8:22 AM EDTTSTM WND GST 404 W Indialantic, FLTHE KMLB ASOS REPORTED A 35KT/40MPH WIND GUST FROM W.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:57 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 11.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2020-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2020-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.9
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

606 
WUUS52 KMLB 241141
SVRMLB
FLC009-097-241230-
/O.NEW.KMLB.SV.W.0018.200424T1141Z-200424T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
741 AM EDT Fri Apr 24 2020

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southern Brevard County in east central Florida...
  East central Osceola County in east central Florida...

* Until 830 AM EDT.

* At 740 AM EDT, a line of strong to severe thunderstorms were 
  located from Cocoa Beach to just west of Melbourne, moving 
  northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.


&&

LAT...LON 2795 8110 2796 8120 2807 8113 2826 8090
      2840 8056 2830 8057 2819 8056 2812 8053
      2802 8052
TIME...MOT...LOC 1140Z 246DEG 32KT 2815 8079 

HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
3 follow-up statements
805 
WWUS52 KMLB 241155
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
755 AM EDT Fri Apr 24 2020

FLC009-097-241230-
/O.CON.KMLB.SV.W.0018.000000T0000Z-200424T1230Z/
Brevard FL-Osceola FL-
755 AM EDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHERN BREVARD AND EAST CENTRAL OSCEOLA COUNTIES...

At 754 AM EDT, a severe thunderstorm was located near Camp Holly 
Fish Camp, moving northeast at 45 mph. This storm is located in a 
line of strong to severe storms stretching from Forever Florida to 
Cocoa Beach.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

&&

LAT...LON 2798 8107 2801 8109 2808 8107 2823 8089
      2840 8056 2830 8057 2819 8056 2812 8053
      2802 8052
TIME...MOT...LOC 1154Z 245DEG 38KT 2817 8079 

HAIL...<.75IN
WIND...70MPH
 
$$

Rodriguez
063 
WWUS52 KMLB 241200
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
800 AM EDT Fri Apr 24 2020

FLC009-097-241230-
/O.CON.KMLB.SV.W.0018.000000T0000Z-200424T1230Z/
Brevard FL-Osceola FL-
800 AM EDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHERN BREVARD AND EASTERN OSCEOLA COUNTIES...

At 759 AM EDT, a severe thunderstorm was located near Suntree, or 7 
miles north of Camp Holly Fish Camp, moving northeast at 35 mph. 
This storm will cross Interstate 95 between mile markers 185 and 195.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

&&

LAT...LON 2798 8103 2810 8104 2823 8089 2840 8056
      2830 8057 2819 8056 2812 8053 2802 8052
TIME...MOT...LOC 1159Z 246DEG 32KT 2819 8074 

HAIL...<.75IN
WIND...70MPH
 
$$

Rodriguez
219 
WWUS52 KMLB 241214
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
814 AM EDT Fri Apr 24 2020

FLC009-097-241230-
/O.CON.KMLB.SV.W.0018.000000T0000Z-200424T1230Z/
Brevard FL-Osceola FL-
814 AM EDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHERN BREVARD AND EAST CENTRAL OSCEOLA COUNTIES...

At 812 AM EDT, a line of strong to severe thunderstorms were located 
from near Suntree to Patrick Air Force Base, moving east at 35 mph. 
These storms are crossing over Interstate 95 between mile markers 
180 and 191.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2798 8103 2810 8104 2823 8089 2836 8057
      2830 8057 2819 8056 2812 8053 2802 8052
TIME...MOT...LOC 1212Z 253DEG 29KT 2817 8070 

HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:30 AM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Apr 24, 4:30 AM EDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
430 AM EDT Fri Apr 24 2020

.DISCUSSION...

...Tornado Watch From Osceola/Brevard Northward Through 11 AM...

...Strong to Severe Storms Moving Across the Area This Morning...

Currently-Today...Squall line will move into Lake and Volusia
counties here in the pre-dawn hours and continue southeastward
through the I-4 corridor and into Osceola and Brevard counties this
morning. A Tornado Watch has been issued for this area through 11 AM
EDT. Latest analysis shows 0-6km bulk shear around 50-60 knots, cool
mid level temps around -9 to -11C at 500mb, and strengthening uni-
directional wind fields which will favor strong to locally damaging
straight line wind gusts of 50-70 mph and hail up to an inch in
diameter with any stronger storms. However, 0-1km SRH values
initially up to 150-200 m2/s2 may generate a few tornadoes,
especially as this line initially moves into central Florida this
morning.

Disturbed flow aloft, strong jet induced lift, and deep moisture (PW
~2.00") ahead of cold front stalling NW of central Florida lift may
continue to support additional waves of scattered to numerous
showers and storms spreading east-northeast across the region into
the afternoon, with strong to potentially isolated severe storms
still possible. Any training of storms will also be able to produce
localized heavy rainfall up to 2-4 inches across north central
Florida. Then into tonight, much of the hi-res guidance indicates
shower and thunderstorm activity will be on the wane, decreasing
from north to south.

Cloud cover and storms will likely limit highs across areas from
near to north of Orlando in the 70s to perhaps low 80s. However,
farther south, should convection hold off long enough temps may be
able to reach into the upper 80s to low 90s with breezy southwest
winds developing.

Weekend...A pair of trailing short wave troughs will merge/amplify
over the Ohio Valley, supporting a fairly deep, attendant surface
low moving in tandem with the upper level system. This low will drag
a cool front across central Florida on Sunday, followed by drier and
cooler air which will last into the middle of next week.

Ahead of the front, continued deep layer SW flow will combine with a
high PWAT air mass to produce numerous showers and lightning storms
in what should be a WCSB-dominant convective regime. Per SPC Day 2
"Marginal" risk for all of central FL, strong to marginally severe
wind gusts appear likely in some storms, given moderate convective
instability and robust H85-H50 steering flow of 25-35kt. Convection
should push rapidly offshore the east coast by sunset, with lingering
showers tapering off thereafter.

On Sun, drier air overspreading the CWA from NW to SE will confine
highest precip chances to the Treasure Coast, with a small chance
for TS, mainly through early afternoon. Precip chances diminish
rapidly from mid to late afternoon as activity gets shunted south
and east of the area.

Highs both Sat/Sun in the U80s to around 90F. Mins Sat night in the
L70s, but turning quite a bit cooler (U50s-L60s) across all but the
immediate SE Treasure Coast Sun night.

Monday-Thursday...Post frontal high pressure slowly settles SE into
Florida, keeping local wx dry through Wed. Relatively cooler early
week temps will rise back above normal by mid week. By Thu, model
guidance suggests another cool front reaching central Florida with
a chance for showers/few storms.

&&

.AVIATION...Approaching line of storms will reach KLEE-KDAB near to
shortly before 9Z and continue southeastward through the I-4
corridor and toward KMLB this morning. Some adjustments in current
tempo group timings will likely be needed and these storms move
quickly into the area. Strong to severe storms will be possible with
this band of convection, with 50-70 mph straight line wind gusts and
a few tornadoes possible. Tempo IFR/MVFR conditions will occur with
this activity, with additional scattered to numerous showers and
storms producing additional cig/vis reductions into the afternoon.
Rain chances are expected to gradually decrease into tonight, but
predominant MVFR cigs may begin to build into areas from KMLB
northward after midnight.

&&

.MARINE...Today-Tonight...SCA will continue offshore through mid-
morning for southerly winds up to around 20 knots and seas 6-7 feet.
However, strong to severe storms pushing quickly offshore this
morning and into the afternoon, will keep boating conditions
hazardous. Rain chances will decrease into tonight, with S/SW flow
15 knots or less and seas falling to 2-4 feet.

Weekend...SW flow 10-15kt ahead of the approaching cool front will
keep seas suppressed to between 2-3ft through Sun evening. Post-
frontal wind shift to NW-N Sun night as winds increase to 13-18kt.
Seas building up to 5ft in the Gulf Stream by sunrise.

Monday-Tuesday...Winds veer quickly onshore to NE Monday and SE by
Tue night as post-frontal high pressure builds from the SE CONUS
into the western Atlantic. Seas 3-5ft Mon, subsiding slightly to
to 3-4ft Mon night through Tue night.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  81  68  88  70 /  80  30  50  20
MCO  83  71  89  72 /  80  30  70  30
MLB  88  72  88  72 /  70  40  70  40
VRB  90  71  89  71 /  60  40  70  40
LEE  79  70  88  72 /  80  30  60  20
SFB  83  70  89  71 /  80  30  60  20
ORL  82  71  89  72 /  80  30  70  30
FPR  90  71  90  72 /  50  40  70  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 11 AM EDT this morning for Coastal Volusia-
     Inland Volusia-Northern Brevard-Northern Lake-Orange-
     Osceola-Seminole-Southern Brevard-Southern Lake.

AM...Tornado Watch until 11 AM EDT this morning for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
     Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 4 AM EDT early this morning for
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 10 AM EDT this morning for Flagler
     Beach to Volusia-Brevard County Line 20-60 nm-Sebastian
     Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line
     to Sebastian Inlet 20-60 nm.

&&

SHORT TERM/AVIATION...Weitlich
LONG TERM....Cristaldi
Radar/Severe Wx...Sedlock
Hazardous weather outlook, Apr 24, 4:55 AM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
455 AM EDT Fri Apr 24 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-250000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
455 AM EDT Fri Apr 24 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...TORNADO WATCH IN EFFECT FOR MUCH OF CENTRAL FLORIDA THROUGH 11
AM EDT THIS MORNING...

.THUNDERSTORM IMPACT...
A band of storms moving into Lake and Volusia counties during the
predawn hours will continue southeastward through the I-4
corridor and into Osceola and Brevard counties this morning.
Strong to severe thunderstorms will be possible with this line,
with the main threats being wind gusts up to 50 to 70 mph, small
to quarter size hail, frequent lightning strikes, as well as a
few tornadoes. Storms will move quickly to the east-northeast at
40 to 45 mph.

Additional scattered to numerous showers and storms will move
through the area into the afternoon with strong to isolated severe
storms continuing to be possible.

.FLOOD IMPACT...
Locally heavy rainfall up to 1 to 3 inches will be possible,
mainly from Osceola and Brevard counties northward should
locations see multiple rounds of showers and storms today. This
may lead to some nuisance flooding of low spots and roadways.

.RIP CURRENT IMPACT...
There is a moderate risk of rip currents at all east central
Florida beaches. Swim only within sight of a lifeguard. If no
lifeguard is present, don't enter the surf. If heading to the
beach, be alert for fast moving strong to potentially severe
storms that will be able to push offshore. Also, be aware that
beach closures remain in effect for some communities.

.MARINE THUNDERSTORM GUST IMPACT...
A band of storms will quickly move through Lake and Volusia
counties southeastward through Osceola and Brevard counties and
offshore this morning. Additional strong to isolated severe storms
may be able to push off the coast into the afternoon. As these
storms cross inland lakes and shift off the coast and into the
nearshore waters they will be capable of wind gusts in excess of
35 knots. If a severe storm develops, there is a chance of wind
gusts up to 50 knots.

.WATERSPOUT IMPACT...
A brief waterspout is possible within any stronger storms that
push offshore, especially across the coastal waters of Volusia
and Brevard counties.

.WIND AND SEA IMPACT...
South to southwest winds up to 15 to 20 knots and seas up to 5 to
7 feet will produce poor to hazardous boating conditions over the
coastal waters this morning. A Small Craft Advisory remains in
effect over the offshore waters through 10 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Additional strong to isolated severe storms will potentially
develop along sea breeze and outflow boundaries across the area
Saturday afternoon. Additional isolated stronger storms will be
possible across Okeechobee County and the Treasure Coast into
Sunday afternoon. Main threats will be wind gusts up to 50 to 60
mph, small to quarter size hail and frequent lightning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed, especially through this morning.
Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

Weitlich

In the hours before

Special weather statement, Apr 24, 6:56 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Melbourne FL
656 AM EDT Fri Apr 24 2020

FLZ045-047-053-147-241145-
Southern Brevard County FL-Osceola FL-Northern Brevard County FL-
Orange FL-
656 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD...SOUTHEASTERN
ORANGE AND NORTHEASTERN OSCEOLA COUNTIES UNTIL 745 AM EDT...

At 655 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Canaveral Groves to near Harmony. Movement
was northeast at 45 mph.

Wind gusts of 40 to 50 mph and brief funnel clouds will be possible
with these storms.

Locations impacted include...
Melbourne, Titusville, Rockledge, Cocoa and Cocoa Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

LAT...LON 2839 8056 2834 8057 2820 8055 2809 8087
      2830 8086 2829 8110 2845 8125 2862 8099
      2861 8097 2863 8096 2881 8069 2860 8054
      2846 8049
TIME...MOT...LOC 1055Z 234DEG 45KT 2845 8089 2815 8112

Cristaldi
Local storm report, Apr 24, 7:04 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
704 AM EDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 AM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.31W
04/24/2020  M43 MPH          ORANGE             FL   ASOS

            KMCO ASOS MEASURES WIND GUST OF 37KT/43MPH FROM WNW

&&

JRS
Special weather statement, Apr 24, 7:14 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Melbourne FL
714 AM EDT Fri Apr 24 2020

FLZ045-053-241200-
Osceola FL-Orange FL-
714 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES UNTIL 800 AM EDT...

At 713 AM EDT, Doppler radar was tracking strong thunderstorms along
a line from Celebration to Winter Haven, moving east at 40 mph.

Wind gusts up to 50 mph and funnel clouds will be possible with
these storms.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Bay Lake and Celebration.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.

LAT...LON 2835 8140 2845 8124 2826 8107 2816 8118
      2793 8132 2794 8135 2800 8139 2800 8142
      2804 8146 2806 8146 2801 8138 2808 8135
      2809 8145 2814 8146 2814 8152 2820 8152
      2826 8156 2826 8166 2835 8166
TIME...MOT...LOC 1113Z 248DEG 33KT 2817 8168

Rodriguez
Local storm report, Apr 24, 7:19 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
719 AM EDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND GST     4 NNE PORT SAINT JOHN   28.53N 80.77W
04/24/2020  M61 MPH          Brevard            FL   OTHER FEDERAL

            USAF TOWER KSC-1007 MEASURES WIND GUST OF 53KT/61MPH FROM
            SW

&&

JRS
Local storm report, Apr 24, 7:21 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
721 AM EDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND GST     2 NNW COCOA             28.41N 80.76W
04/24/2020  M44 MPH          Brevard            FL   OTHER FEDERAL

            USAF TOWER KSC-1000 MEASURES WIND GUST OF 38KT/44MPH FROM
            W

&&

JRS
Local storm report, Apr 24, 7:28 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
728 AM EDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND GST     4 NW HAULOVER CANAL     28.78N 80.80W
04/24/2020  M40 MPH          Brevard            FL   OTHER FEDERAL

            USAF TOWER KSC-0421 MEASURES WIND GUST OF 35KT/40MPH FROM
            NW

&&

JRS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 5:13 AM EDTSpecial Weather StatementMLBVolusia62 min
Apr 24, 5:35 AM EDTSevere Thunderstorm WarningMLBLake, Volusia55 min
Apr 24, 5:42 AM EDTSpecial Marine WarningMLB3 hr
Apr 24, 6:03 AM EDTSpecial Weather StatementMLBLake42 min
Apr 24, 6:14 AM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia61 min
Apr 24, 6:31 AM EDTSpecial Weather StatementMLBOsceola44 min
Apr 24, 6:45 AM EDTSpecial Marine WarningMLB3 hr
Apr 24, 6:56 AM EDTSpecial Weather StatementMLBBrevard49 min
Apr 24, 7:07 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola38 min
Apr 24, 7:14 AM EDTSpecial Weather StatementMLBOsceola46 min
Apr 24, 7:29 AM EDTSevere Thunderstorm WarningMLBBrevard31 min
Apr 24, 8:12 AM EDTAreal Flood AdvisoryMLBBrevard, Osceola52 min
Apr 24, 8:23 AM EDTSpecial Weather StatementMLBIndian River52 min
Apr 24, 8:50 AM EDTSpecial Marine WarningMLB85 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.